# SDR AALA202101299016

- Difficulty date: January 28, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 15,923 hours, 6,038 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06283
- Part serial: H6689
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS FORWARD WINDSHIELD HAS BUBBLES IN UPPER CENTER.   REPLACED WINDSHIELD PER TASK CARD 26L21056001.
